Alert archive / Louisiana / Tornado Warnings in 2024

Tornado Warning 6, NWS New Orleans, LA

March 15, 2024Orleans Parish, Saint Tammany Parish, Louisiana; Hancock County, Mississippi

NWS New Orleans, LA issued this tornado warning at Mar 15, 2024, 1:21 PM CDT for Orleans Parish, Saint Tammany Parish, Louisiana; Hancock County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 15, 2024, 1:21 PM CDT (18:21 UTC)
Expired
Mar 15, 2024, 2:00 PM CDT
In force
39 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Orleans Parish, LA, Saint Tammany Parish, LA, Hancock County, MS

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 12:01 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.4 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2024-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2024-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1294 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
563 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
1.2
Supercell composite
5.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Mar 15, 7:47 AM CDT, 5 hours 34 minutes earlier.

Area forecast discussion, Mar 15, 7:47 AM CDT, 5 hours 34 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
747 AM CDT Fri Mar 15 2024

...New UPDATE...

.UPDATE...
Issued at 745 AM CDT Fri Mar 15 2024

Traffic cameras and surface observations indicate that
visibilities over much of the land based Dense Fog Advisory are
well over one mile, with the exceptions being portions of Harrison
and Hancock Counties. Have cancelled much of the advisory, with
the ZFP and NPW products already issued.

&&

.SHORT TERM...
(Today through Saturday)
Issued at 348 AM CDT Fri Mar 15 2024

Upper ridging over most of the Gulf of Mexico and the southeast
corner of the country this morning, with an upper low near Yuma,
Arizona. That has southwesterly mid and upper flow across the
western Gulf of Mexico. One shortwave trough was near Memphis this
morning with another from New Mexico into Texas. Northern stream
shortwave energy was along Interstate 80 and near the Canadian
border. At the surface, high pressure extended from Bermuda to the
Florida-Georgia line. A frontal boundary extended from New England
to Arkansas to the Big Bend area of Texas. Locally, onshore flow
has been somewhat stronger and more moist than anticipated 24
hours ago. Southeast winds of 10 to 20 mph has pumped abundant
moisture into the area, and at 3 AM CDT, temperatures across the
area were in the lower and middle 70s for the most part. That's
near or above normal highs for the day. Dew points were in the
lower 70s, about 3-5 degrees higher than anticipated. That
increased the potential for advective fog, and we've seen that
near the coast. Hasn't been quite as widespread as anticipated,
but it is still out there. Radar at 3 AM showed a fairly solid
line of showers and thunderstorms from Middle Tennessee to
southern Arkansas to north Texas, working it's way southeastward.

The northern stream troughing will continue to push the frontal
boundary southward, reaching the northern portions of our area
late this afternoon or early this evening before becoming
stationary. Moisture is already in place, with precipitable water
values around 1.6 inches, although the evening soundings showed a
bit of dry air in the mid levels. Forecast soundings erode much of
that dry air by midday with precipitable water values in the
1.6-1.8 range. Instability is certainly sufficient for strong
thunderstorms, but shear is fairly lacking with the potential
exception of southwest Mississippi. Most of the convection
allowing models have the line of storms reaching the northwest
portion of the area during the late morning hours and continuing
to sink southward. Locally heavy rain can't be ruled out, and if
there's a favored area, it would probably be the northeast quarter
of the area east of Interstate 55 and north of the Interstate
10/12 corridor, where 1-2 inch totals are possible. With the
shortwave energy departing and the loss of surface heating, areal
coverage of precipitation should diminish (if not end) pretty
quickly by early evening.

We'll again be in a favorable scenario for fog overnight tonight
and there will be a mention of fog in the forecast. For this
morning's fog, unlikely to make changes to the advisories with the
forecast issuance as we'll still be several hours away from
sunrise.

Not much change in the upper pattern for Saturday with weak lift
and a front in the area, scattered showers will be possible. Won't
be a total washout, but outdoor activities could certainly see
interruptions. Should note, however, that there are one or two
CAMs that do depict a stronger area of thunderstorms moving along
the boundary late Saturday afternoon, but they are the outliers at
this point.

Temperatures will be well above normal through Saturday south of
the frontal boundary, even without much sun. Considering where
temperatures are at now, much of the area shouldn't have much
difficulty getting close to, if not exceeding 80 today, and close
to 80 tomorrow. Some concern that forecast lows may be too cool
tonight, but that'll depend on convective trends later today.

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 348 AM CDT Fri Mar 15 2024

Sunday looks to be the wettest day of the bunch. The northern
stream troughing will be forcing the frontal boundary southward
and will combine with southern stream shortwave energy to produce
another round of showers and storms, a few potentially strong. The
favored area for this would be near and south of the Interstate 10
corridor, with another potential for widespread 1-2 inch rainfall
totals, and a few spot higher amounts. Precipitation could arrive
near or before sunrise Sunday, with a rainfall threat encompassing
much or all of the daytime hours Sunday.

Precipitation should diminish or end completely late Sunday
afternoon or early Sunday evening as the frontal boundary works
offshore. Cooler and drier air arrives for the beginning of the
workweek with temperatures 5-10 degrees below normal possible for
highs Monday and Tuesday before moderating Wednesday. Overnight
lows will be chilly Tuesday and Wednesday morning. A good portion
of the area will see overnight lows in the mid and upper 30s
Tuesday morning and near 40 Wednesday morning. While freezing
temperatures are not expected, patchy frost will be a possibility
in protected, normally cooler areas Tuesday morning.

The western upper low eventually begins to move eastward at
midweek next week, but disagreement between the global models
whether that would impact the area Thursday, or beyond that point.
For now, will keep with the NBM PoPs for Thursday.

After the frontal passage Sunday, temperatures generally will
remain below normal until perhaps Thursday or Friday of next week.

&&

.AVIATION...
(12Z TAFS)
Issued at 646 AM CDT Fri Mar 15 2024

Most terminals have had periods of IFR or lower conditions for the
last several hours, but only KGPT has been approaching field
minima for any length of time, as advection type fog has not moved
inland to any significant extent this morning. The majority of
terminals at present are experiencing MVFR conditions.

Convection associated with the frontal boundary to our north has
made it as far south as Interstate 10 as of 11Z, but isn't quite
as widespread as earlier in the night.

Threat for SHRA/TSRA will increase by late morning, but expect
most TSRA to occur in the 17z-21z window. Amendments to refine
timing of TSRA can be anticipated this morning based on radar
trends. Storms will produce occasional IFR visibilities. Won't
rule out wind gusts exceeding what is mentioned in the TEMPO
groups.

At present, it appears most SHRA/TSRA should come to an end by 00z
Saturday as shortwave passes to the east of the area. Low ceilings
and/or visibilities are anticipated for a large portion of the
overnight hours, with IFR or lower conditions anticipated at most
terminals.

&&

.MARINE...
Issued at 348 AM CDT Fri Mar 15 2024

No changes to this morning's Fog Advisory, with the potential for
another overnight tonight. Thunderstorms will become more of a
concern to mariners later today, and then again on Sunday. While
there may be a few periods where sustained winds get a bit above
15 knots outside of thunderstorms, it doesn't appear there will be
a need for Small Craft Advisories until perhaps later Sunday night
behind the front. Those conditions could continue into early
Tuesday before abating somewhat.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  77  60  75  60 /  90  30  30  60
BTR  82  65  80  65 /  90  30  40  50
ASD  81  64  79  63 /  80  30  30  40
MSY  81  66  78  65 /  80  30  30  40
GPT  77  64  78  62 /  60  30  30  30
PQL  80  63  79  61 /  50  30  20  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Dense Fog Advisory until 11 AM CDT this morning for GMZ530-532-
     534-536-538-550-552-555-557.

MS...Dense Fog Advisory until 10 AM CDT this morning for MSZ083-084-
     086-087.

GM...Dense Fog Advisory until 11 AM CDT this morning for GMZ532-534-
     536-538-550-552-555-557.

&&

SHORT TERM...RW
LONG TERM....RW
AVIATION...RW
MARINE...RW
UPDATE...RW

In the hours before

Special weather statement, Mar 15, 11:40 AM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1140 AM CDT Fri Mar 15 2024

LAZ058-080-082-084-151730-
Lower Tangipahoa LA-Southern Livingston LA-
Southwestern St. Tammany LA-St. John The Baptist LA-
1140 AM CDT Fri Mar 15 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN ST. JOHN
THE BAPTIST, WEST CENTRAL ST. TAMMANY, SOUTHEASTERN LIVINGSTON AND
SOUTHEASTERN TANGIPAHOA PARISHES THROUGH 1230 PM CDT
...

At 1140 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Whitehall, or 11 miles north of Reserve, moving east at
35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Killian and W Lk Pontchartrain Buoy.

This includes Interstate 55 in Louisiana between mile markers 6 and
23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If on or near marine areas, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles from
the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not be
caught on the water in a thunderstorm.

&&

LAT...LON 3047 9022 3036 9017 3036 9019 3035 9022
      3018 9039 3013 9059 3030 9066 3048 9025
TIME...MOT...LOC 1640Z 248DEG 30KT 3025 9054

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KLG
Special weather statement, Mar 15, 11:55 AM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1155 AM CDT Fri Mar 15 2024

LAZ083-151730-
Northern Livingston LA-
1155 AM CDT Fri Mar 15 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
LIVINGSTON PARISH THROUGH 1230 PM CDT
...

At 1154 AM CDT, Doppler radar was tracking a strong thunderstorm over
Livingston, or 12 miles east of Denham Springs, moving east at 30
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Walker, Livingston, Albany, and Springfield.

This includes Interstate 12 between mile markers 16 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3049 9057 3047 9055 3044 9055 3041 9082
      3046 9087 3055 9087 3065 9064 3065 9057
TIME...MOT...LOC 1654Z 250DEG 27KT 3051 9076

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KLG
Special weather statement, Mar 15, 12:29 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1229 PM CDT Fri Mar 15 2024

LAZ034>037-MSZ068-069-151830-
St. Helena LA-East Feliciana LA-Pointe Coupee LA-West Feliciana LA-
Wilkinson MS-Amite MS-
1229 PM CDT Fri Mar 15 2024

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHERN ST. HELENA,
WEST FELICIANA, POINTE COUPEE AND EAST FELICIANA PARISHES, WILKINSON
AND AMITE COUNTIES THROUGH 130 PM CDT
...

At 1229 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Meadville to near Mansura. Movement was
southeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
New Roads, Jackson, St. Francisville, Clinton, Liberty, Centreville,
Woodville, Gloster, Morganza, Wilson, Norwood, Wakefield, Smithdale,
Spillman, Batchelor, Lettsworth, Fort Adams, Dolorosa, Felps, and
Gillsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If on or near marine areas, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles from
the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not be
caught on the water in a thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southeastern Louisiana...and southern Mississippi.

&&

LAT...LON 3132 9112 3135 9102 3135 9055 3100 9055
      3100 9057 3095 9057 3058 9175 3071 9173
      3086 9182 3097 9181 3104 9172 3104 9165
      3097 9166 3104 9156 3114 9163 3124 9156
      3122 9151 3124 9148 3131 9147 3137 9123
TIME...MOT...LOC 1729Z 308DEG 35KT 3147 9092 3108 9200

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KLG
Special weather statement, Mar 15, 12:34 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1234 PM CDT Fri Mar 15 2024

MSZ070-071-151815-
Pike MS-Walthall MS-
1234 PM CDT Fri Mar 15 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WALTHALL AND EASTERN
PIKE COUNTIES THROUGH 115 PM CDT
...

At 1234 PM CDT, Doppler radar was tracking a strong thunderstorm near
Magnolia, or 7 miles southeast of Mccomb, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Magnolia, Tylertown, and Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southern Mississippi.

&&

LAT...LON 3135 9009 3133 9008 3133 9004 3118 9003
      3117 9000 3113 9000 3113 8994 3108 8992
      3107 9038 3112 9046 3130 9040 3135 9016
TIME...MOT...LOC 1734Z 267DEG 28KT 3116 9038

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

KLG
Special weather statement, Mar 15, 12:51 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1251 PM CDT Fri Mar 15 2024

LAZ076-078>080-151845-
Southeast St. Tammany LA-Eastern Orleans LA-Northern St. Tammany LA-
Southwestern St. Tammany LA-
1251 PM CDT Fri Mar 15 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN ORLEANS
AND SOUTHERN ST. TAMMANY PARISHES THROUGH 145 PM CDT
...

At 1251 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Lacombe, or 13 miles northwest of New Orleans,
moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
New Orleans, Slidell, Pearl River, Lake Catherine, Lacombe,
Pearlington, and Slidell Airport.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 250 and 255, and
between mile markers 259 and 273.
 Interstate 10 in Mississippi near mile marker 1.
 Interstate 12 between mile markers 67 and 84.
 Interstate 59 in Louisiana between mile markers 1 and 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southeastern Louisiana...and southern Mississippi.

&&

LAT...LON 3039 8967 3031 8963 3029 8964 3023 8962
      3017 8955 3007 8979 3009 8997 3017 8989
      3013 8982 3017 8978 3022 8987 3024 9000
      3030 9002 3034 9012 3041 9004
TIME...MOT...LOC 1751Z 261DEG 24KT 3022 9007

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

KLG
Special weather statement, Mar 15, 1:16 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service New Orleans LA
116 PM CDT Fri Mar 15 2024

LAZ037-039-071-081-MSZ069>071-077-151915-
Washington LA-Central Tangipahoa LA-St. Helena LA-
Northern Tangipahoa LA-Pike MS-Walthall MS-Amite MS-Pearl River MS-
116 PM CDT Fri Mar 15 2024

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHEASTERN ST.
HELENA, NORTHERN TANGIPAHOA AND WASHINGTON PARISHES, WALTHALL, PIKE,
SOUTHEASTERN AMITE AND NORTHERN PEARL RIVER COUNTIES THROUGH 215 PM
CDT
...

At 116 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tylertown to near Gillsburg. Movement was
southeast at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mccomb, Bogalusa, Franklinton, Liberty, Amite City, Magnolia,
Kentwood, Summit, Tylertown, Varnado, Roseland, Osyka, Mount Herman,
Wilmer, Salem, Dexter, Gillsburg, Easleyville, Tangipahoa, and Angie.

This includes the following Interstates...
 Interstate 55 in Louisiana between mile markers 50 and 66.
 Interstate 55 in Mississippi between mile markers 1 and 20.
 Interstate 59 in Mississippi between mile markers 36 and 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southeastern Louisiana...and southern Mississippi.

&&

LAT...LON 3133 9004 3114 9000 3113 8994 3107 8992
      3107 8984 3100 8983 3101 8951 3098 8943
      3101 8942 3101 8935 3096 8934 3070 9019
      3071 9026 3068 9026 3064 9038 3100 9083
      3101 9088 3113 9088 3135 9034 3135 9011
TIME...MOT...LOC 1816Z 302DEG 35KT 3113 9020 3100 9074

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KLG

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 11:40 AM CDTSpecial Weather StatementLIXSaint John the Baptist50 min
Mar 15, 11:41 AM CDTSpecial Marine WarningLIX34 min
Mar 15, 11:55 AM CDTSpecial Weather StatementLIXLivingston35 min
Mar 15, 12:08 PM CDTSpecial Marine WarningLIX79 min
Mar 15, 12:29 PM CDTSpecial Weather StatementLIXEast Feliciana, Pointe Coupee, West Feliciana61 min
Mar 15, 12:51 PM CDTSpecial Weather StatementLIXSaint Tammany54 min
Mar 15, 12:56 PM CDTSpecial Marine WarningLIX64 min
Mar 15, 1:11 PM CDTSevere Thunderstorm WarningLIXOrleans, Saint Tammany46 min
Mar 15, 1:16 PM CDTSpecial Weather StatementLIXWashington59 min
Mar 15, 1:26 PM CDTSpecial Weather StatementLIXEast Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena, Tangipahoa and 1 more49 min
Mar 15, 1:30 PM CDTSpecial Marine WarningLIX60 min
Mar 15, 2:15 PM CDTSpecial Weather StatementLIXAscension, Assumption, Iberville, Livingston, Saint James, Saint John the Baptist and 3 more45 min
Mar 15, 2:20 PM CDTSpecial Marine WarningLIX115 min
Mar 15, 2:20 PM CDTSpecial Marine WarningLIX85 min
Mar 15, 2:48 PM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles, Saint John the Baptist57 min
Mar 15, 2:58 PM CDTSpecial Weather StatementLIXAssumption, Lafourche62 min
Mar 15, 3:11 PM CDTSpecial Marine WarningLIX2 hr
Mar 15, 3:21 PM CDTMarine Dense Fog AdvisoryLIX13 hr
Mar 15, 3:32 PM CDTSpecial Weather StatementLIXJefferson43 min
Mar 15, 3:55 PM CDTSpecial Weather StatementLIXLafourche, Terrebonne50 min
Mar 15, 4:00 PM CDTSpecial Marine WarningLIX2 hr
Mar 15, 5:15 PM CDTSpecial Marine WarningLIX59 min
Mar 15, 12:34 PM CDTSpecial Weather StatementLIXPike, Walthall41 min
Mar 15, 1:04 PM CDTSevere Thunderstorm WarningLIXWalthall14 min
Mar 15, 1:40 PM CDTSevere Thunderstorm WarningLIXHancock50 min
Mar 15, 2:13 PM CDTSpecial Weather StatementLIXHarrison32 min
Mar 15, 3:05 PM CDTSpecial Weather StatementLIXHancock, Harrison, Jackson25 min

Nearby

Tornado Warnings in Louisiana, 2024Tornado Warnings in Mississippi, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.